Thanks for using the forum. I am happy to address your questions, and my answer will be based on the information you provided here. Please make sure you recognize that this forum is for educational purposes only, and it does not substitute for a formal office visit with a doctor.
Without the ability to examine and obtain a history, I cannot tell you what the exact cause of the symptoms is. However I will try to provide you with some useful information.
There should be no side effects as you describe from the EEG procedure itself, and it should not elicit seizures. However, if a seizure was provoked for other reasons during your EEG monitoring (such as sleep deprivation), there may be a period after the seizure where you are drowsy, and feel exhausted (this usually does not last more than a few hours). If you were prescribed new medications, please be aware that fatigue and dizziness are very common side effects in anti-seizure medications. If your symptoms continue to persist, I would advise contacting your physician, or seeking an immediate medical evaluation.
Thank you for this opportunity to answer your questions, I hope you find the information I have provided useful, good luck.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.